Plavix ingredients

Common Questions and Answers about Plavix ingredients

plavix

Husband quit taking plavix now he may be in trouble. On October 28Th,2007, my husband at the age of 54 had a heart attack, He had mentioned that he was overheated due to mowing the lawn however I noticed that he did not look hot at all. He was real pale. He jumped in the shower. I went and checked on him and asked him I thought you were going to take a shower? He said I did. I felt his pulse and just the feel of his skin I knew he was in trouble so I brought him two aspirins and said take these.
How much sulfur is in Plavix? My mother, 78 years old, was put on plavix after having 3 stents put in more than 1 year ago. She took plavix for one year. During that time she had stomach cramping, confusion, off balance, light headed. She is allergic to sulfur. She stopped taking plavix and her symptoms went away. 6 months later she is having angina attacks and is set up for a dye test among others. Her doctor wants her to take plavix again until they decide what to do.
DES ( drug or medicated stents) don't have this problem but they have recently been shown to have a small but significant risk of heart attack after they take you off Plavix. (Plavix is blood thinner). Right now, if you have DES, they want you on a Plavix for at least a year although some Drs think you may be on Plavix for life. You must be prepared to take plavix every day. Plavix is expensive so you have to make sure you have insurance coverage.
Both fish oil and niacin boost HDL, plump up LDL particles, and reduce inflammation. flaxseed contains three ingredients that aid in maintaining heart health. Flaxseed is rich with the plant form of omega-3 fatty acids, lignans, which contain both plant estrogen and antioxidant qualities, plus soluble and insoluble fiber. Flaxseed seems to help not only with a person’s cholesterol profile but even in maintaining heart rhythm.
also take Plavix and ASA 325mg daily (Plavix 75mg) ...The echo indicated parts of my heart were not pumping, and the thallium stress indicated only 25% of heart is actually working. I am 53 yrs old. At times my BP has been lower than what I posted earlier 108/62, ect. I do several things to try to keep it all in control, diet, exercise at a limited effort...and meds on time every time.
Can anyone help us? By the way, he had a heart attack March 06; ICD implanted April 06. He takes plavix, Diovan HTC160mg, toprol 25mg, one aspirin, spironlactone50 mg, zetia and simvastain 10 mg each daily. Is this medicine making him feel this way? Someone tell me something.
My sister went through the same thing with statins and just can not take them. I'm wondering what I can take that's natural. I do take Plavix and a baby aspirin everyday. I know Krill Oil is out. Already checked on that. My Cardiologist is'nt being of much help. He keeps pushing the statins but I'm really afraid of what can happen if I try another one. I am on a pretty strict diet. I've been a vegetarian for many years, so no meat. Fat free organic milk, lots of veggies and fruit.
We had a biopsy but opted not to put her through radiation or amputation at her age since she has had hypertrophic cardiomyopathy since she was born (treated with plavix and atenolol). She has not appeared to be in any pain, but 4 days ago the tumor started breaking through the skin. For the first time tonight, she seemed to be in pain. My vet had given me Metacam to give her when I felt she was in pain. I will give it to her 3 days and then go to a smaller dose every third day.
With regard to stenosis in the stent, you need anti-platelet therapy, which the manufacturers of the stents recommend Plavix (Clopidogrel) and aspirin daily for a year after the stent was inserted. This can be very hard on one's stomach though. Especially if you have ever had ulcers from the abuse of aspirin or any NSAID, like I have. I have taken Plavix since an mi and stroke in June of 2003.
(You have to look up inactive ingredients online, as many bottles don't list the inactive ingredients.) It is VERY important that your doctor knows how to safely remove a metal implant from someone that is allergic!!! There is a large amount of metal released when removing the implants. Some people, that are allergic, can go into shock or die from the large amounts released during removal. Your doctor may not believe that you can be allergic but be very strong...
to STOP USING ALL PRODUCTS that contain NUTRASWEET, AND/OR MSG (mono-sodium glutamate), and basically ALL ARTIFICIAL INGREDIENTS! Try this for a week, and see if you find any improvement, in the twitching. There's an interesting book by Dr. Julian Whitaker, M.D. called "Reversing Diabetes" that diabetics (even Type I) could read. Also, how many of you have Gastro-Esophageal Reflux Disease (GERD), and are taking ACID BLOCKERS as anti GER meds?
It is supposed to have the highest antioxidant value of all the natural foods. I usually make raw chocolate from all raw ingredients and stir it 'warm', not heated.. Raw cocoa butter, cocoa powder, agave syrup, goji berries, carob powder and other stuff... and find that it gives me a total kick, when I eat it. It gives amazingly much energy. (am not eating any, since dx, as I'm staying away from the fat) Anyway, back to the subject...
Dear RadioAstronomyObserver, I am an Indian. Indians are fond of further sweetening the already sweet ingredients. Have you heard about a liquid preparation called "panchamrita"?This is a mixture of 5 sweet ingredients and offered to gods and then enjoy the 'prasad"/residual. Well, if cross cultural.divergence still irks you then I withdraw the word 'dear'.
I started taking Zetia 3 wks. ago, also Plavix, since I started taking these two medications I have intense itching of the hands and feet, could this be a reaction to either of these medications? I have to be on Plavix for a year and possibly a year with the zetia.
Risks of counterfeit products There is an active blackmarket in hCG and in addition to the legitimate hCG preparations for medical use, there are counterfeits which may have few, if any, active ingredients and carry the risk of contamination.
MedHelp Health Answers